2019
Том 71
№ 2

All Issues

Lyubashenko V. V.

Articles: 2
Article (Ukrainian)

Exterior Tensor Product of Perverse Sheaves

Lyubashenko V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2001. - 53, № 3. - pp. 311-322

Under certain assumptions, we prove that the Deligne tensor product of the categories of constructible perverse sheaves on pseudomanifolds X and Y is the category of constructible perverse sheaves on X×Y. The functor of the exterior Deligne tensor product is identified with the exterior geometric tensor product.

Article (Ukrainian)

The Berezinian in some monoidal categories

Lyubashenko V. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 588–592